INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol.34, no.3, pp.501-516, 2003 (SCI-Expanded)
Article / Article
INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS
Science Citation Index Expanded (SCI-EXPANDED), Scopus
Sturm-Liouville problems, transmission conditions, asymptotic of eigenvalues and eigenfunctions, discontinuous boundary-value problems, PARAMETER
Ondokuz Mayıs University Affiliated:
In this study a discontinuous regular Sturm-Liouville problems with eigenvalue parameter at the one of boundary conditions and with transmission conditions at the point of discontinuity are investigated.